CSN Login
Members Online: 5

Itchy

Mai24's picture
Mai24
Posts: 4
Joined: Apr 2012

Today I was walking around the mall and the bottoms of my feet started itching like crazy. The severity of it was so bad that I had to leave. They stopped itching so intensely when I got home, but it still happens on and off a little bit. It seems to help to get off my feet and elevate them a bit. Does anyone know why this happens or any other remedies?

kayandok
Posts: 1223
Joined: Jun 2008

are you in treatment? If so what chemo are you on?

Could be a side effect that will soon go away. I had itchy skin the doxil, and soaked in epsom salt and cold water. Really did help. I also used a mild steroid cream that helped a bit. Some people use benedryl for itch. It just makes me sleepy.

Hope that helps,
kathleen

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network